# SDR UALA2009042201171

- Difficulty date: April 22, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 52,923 hours, 9,817 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP AT SEAT 2E.  REPLACED SEAT EEL STRIP.   EEL LIGHT OP CHECKS OK.
